MAUDE Adverse Event Report: SOFRADIM PRODUCTION SAS PARIETEX; MESH, SURGICAL, POLYMERIC

SOFRADIM PRODUCTION SAS PARIETEX; MESH, SURGICAL, POLYMERIC
Model Number TEC3030
Medical Device Problem Codes Migration or Expulsion of Device (1395); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Syncope (1610); Achalasia (1692); Adhesion(s) (1695); Hematoma (1884); Nausea (1970); Discharge (2225); Hernia (2240); Injury (2348); Disability (2371); Impaired Healing (2378); Fibrosis (3167); No Code Available (3191)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
The patient's attorney alleged a deficiency against the device resulting in an unspecified adverse outcome.Product was used for therapeutic treatment.The patient underwent a ventral open hernia repair with mesh.She had revision surgery 10 months post-surgery.The patient experienced surgical revision, abdominal wall wound, and dense adhesions.
 
Additional Manufacturer Narrative
This information was received as a part of an extensive mesh litigation submission to medtronic. the fda was notified of this large complaint receipt. due to the volume of complaint information received by medtronic, this resulted in a report beyond the 30 day target.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
The patient¿s attorney alleged a deficiency against the device.The product was used for therapeutic treatment of ventral hernia.It was reported that after implant, the patient experienced recurrence, open wound of abdominal wall, balled mesh, dense adhesions, mesh migration.Post-operative patient treatment included revision surgery, excision of mesh, hernia repair with mesh, abdomen debridement of wound, dense adhesions released between greater omentum and anterior abdominal wall adjacent to mesh, wound vac.
 
Additional Manufacturer Narrative
This information was received as a part of an extensive mesh litigation submission to medtronic.The fda was notified of this large complaint receipt.Due to the volume of complaint information received by medtronic, this resulted in a report beyond the 30 day target.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
The patient¿s attorney alleged a deficiency against the device.The product was used for therapeutic treatment of ventral hernia.It was reported that after implant, the patient experienced recurrence, open wound of abdominal wall, balled mesh, dense adhesions, mesh migration, discharge, hematoma, nausea, syncope, difficulty eating, intractable gastroesophageal reflux disease, achalasia, fibrosis, fibrotic pulmonary parenchyma.Post-operative patient treatment included revision surgery, excision of mesh, hernia repair with mesh, abdomen debridement of wound, dense adhesions released between greater omentum and anterior abdominal wall adjacent to mesh, wound vac and feeding jejunostomy tube insertion.Concomitant device: large ventralex patch.

Brand Name
PARIETEX
Common Device Name
MESH, SURGICAL, POLYMERIC
Manufacturer (Section D)
SOFRADIM PRODUCTION SAS
116 avenue du formans
trevoux 01600
FR  01600
MDR Report Key7299407
Report Number9615742-2018-00396
Device Sequence Number1250027
Product Code FTL
UDI-Device Identifier10884521180031
UDI-Public10884521180031
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K982532
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Device Explanted Year2016
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 12/19/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/28/2018
Device Model NumberTEC3030
Device Catalogue NumberTEC3030
Device Lot NumberSNF0763
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 01/29/2018
Supplement Date Received by Manufacturer05/15/2019
05/15/2019
Initial Report FDA Received Date02/27/2018
Supplement Report FDA Received Date10/28/2019
12/19/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Required Intervention;
Patient Age61 YR